Tranked. I am now a drug abuser. [Klonopin]

Discussion in 'Messtafarian' started by messtafarian, Oct 16, 2015.

  1. OP
    messtafarian

    messtafarian Member

    Joined:
    Aug 18, 2013
    Messages:
    814
    Tranked. I am now a drug abuser.

    Yes. I have both thiroyd and triyotex but I'm sure how to use them, or if i should. I have a multinodular goiter. From day to day I don't know what exactly my thyroid levels are. Pulse and temp doesn't really help -- my pulse is always really fast, in the 90's, and my temp hits 99 pretty regularly. Not sure if all that is from the goiter or from maxed adrenaline for some other reason. I've been taking beta blockers to get my pulse down and benzos to stop the shaking. I just ordered clonidine, periactin and mestinon to see if it will help

    Essentially it seems I'm on my own here.
     
  2. Joocy_J

    Joocy_J Member

    Joined:
    Aug 27, 2015
    Messages:
    209
    Tranked. I am now a drug abuser.

    paralysis by analysis will be your biggest enemy when it comes to healing
     
  3. OP
    messtafarian

    messtafarian Member

    Joined:
    Aug 18, 2013
    Messages:
    814
    Tranked. I am now a drug abuser.

    Maybe. I'm pretty sick of it. Then again when your body starts moving around by itself the stakes do appear to be slightly high.
     
  4. Renaiscience_Man

    Renaiscience_Man Member

    Joined:
    Jul 27, 2014
    Messages:
    58
    Gender:
    Male
    Tranked. I am now a drug abuser.



    That feeling you described like bubbles going through the veins is exactly what I experience especially when I take antibiotics. I had multiple blood clotting events, and I believe some bacterial issue caused platelet aggregation along with serotonin and estrogen. Last year, when I took doxycycline, something I can't describe went to my brain, and my head was numb for 2 weeks which docs said it was all anxiety related...
     
  5. OP
    messtafarian

    messtafarian Member

    Joined:
    Aug 18, 2013
    Messages:
    814
    Tranked. I am now a drug abuser.

    I had a terrible reaction to doxycyline. I didn't think it would be a problem since Peat often says minocycline is a good drug. But I could only handle four days of it -- all kinds of nerve sensations and the feeling that someone had hit me in the back of the head with a heavy pan. I'm glad I'm not the only one, it really scared me badly.
     
  6. blob69

    blob69 Member

    Joined:
    Nov 6, 2015
    Messages:
    216
    Tranked. I am now a drug abuser.

    Your symptoms sound very much like high serotonin (high body temp, rapid pulse, shaking, loss of muscle coordination, muscle twitching, clumsiness, confusion...). Have you tried cyproheptadine?
     
  7. Parsifal

    Parsifal Member

    Joined:
    Aug 6, 2015
    Messages:
    1,073
    Tranked. I am now a drug abuser.

    I've taken a lot of antibiotics during 1 year because of "Lyme disease" positive from a German test and I can tell you it didn't help and made things worst. I've never seen Lyme patients getting better and am starting to believe that it is a scam, just a sign of messed up thyroid and other issues.
     
  8. OP
    messtafarian

    messtafarian Member

    Joined:
    Aug 18, 2013
    Messages:
    814
    Tranked. I am now a drug abuser.

    I just increased my cypro from 5 to 10 mgs a day and added famotidine after reading about it here, plus DGL Licorice and aloe to try to calm my bowels down. This added to a multiple vitamin and an extra b-complex tab based on Spectracell results.

    And you know what? Yesterday was the first day in ten months that I felt almost normal in my body. I don't know what exactly is screwed up but it's obvious cortisol, bowel inflammation and high prolactin.

    Down to one .05 mg klonopin yesterday.
     
  9. charlie

    charlie The Law & Order Admin

    Joined:
    Jan 4, 2012
    Messages:
    11,445
    Gender:
    Male
    Location:
    USA
    Tranked. I am now a drug abuser.

    Beautiful! :D
     
  10. OP
    messtafarian

    messtafarian Member

    Joined:
    Aug 18, 2013
    Messages:
    814
    Tranked. I am now a drug abuser.

    I've taken a lot of antibiotics too especially at the beginning of the year. I know when I was taking them I was getting sicker and sicker, and stopping them did nothing for whatever symptoms I kept picking up. I have no idea at this point if any slow improvements I'm making are because of superfocused Peating and tweaking or if it just takes this long to get over too many antibiotics after they've messed you up.

    It's a good question, what to do if you find out you're positive. A lot of the natural protocol drugs actually do the same thing as people are trying to do with Peating and supplements.
     
  11. Blossom

    Blossom Moderator

    Joined:
    Nov 23, 2013
    Messages:
    8,437
    Gender:
    Female
    Tranked. I am now a drug abuser.

    Fantastic! :carrot
     
Loading...